# SDR AALA20021089

- Difficulty date: July 22, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Engine: Ge CF680
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: COO5010
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT GEN DRIVE LIGHT AND GEN DRIVE EICAS MESSAGE DISPLAYED AFTER LANDING LIGHT WENT OUT IN LESS THAN 1 MINUTE.  DID NOT DISCONNECT.  T/S AND FOUND IDG OIL COOLER LEAKING IN NR 1 ENG. REMOVED AND REPLACED IDG OIL COOLER AS PER MM.  RECONNECTED IDG.  OPS CHECKED AND LEAK CHECKED NR 1 IDG ALL CHECKED GOOD.  INSPECTED FILTERS AND POPPETS.  ALL NORMAL.  OK FOR SERVICE.
